MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMF4343C62TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10:this is a system report.The section d information is for the primary device, which was in use with the following: product id: vnmf4343c103tu, serial/lot #: (b)(6), ubd: 10-sep-2021, udi#: (b)(4); product id: vnmc3434c90tu, serial/lot #: (b)(6), ubd: 10-jul-2021, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Three valiant navion stent grafts were implanted during an endovascular treatment of a taa.It was reported that ct taken at 40 months post index procedure demonstrated aortic enlargement.The aneurysm diameter measured 69 x 85mm compared to prior measurement of 69 x 69mm.Ct from 41 months pos-index procedure showed interval enlargement of the aneurysm sac; no discrete endoleak identified, raising concern for occult endoleak.Vascular notes from 42 months post-index stated that aortic enlargement occurred and the aneurysm diameter measured 89mm.A type i endoleak was suspected from the proximal neck due to tortuosity or from distal to previous tube graft only.Angio from one day earlier identified a type i endoleak along proximal right aspect of the graft; no evidence of type ii endoleak.43 months post-index multiple abdominal aortograms identified type i endoleak proximal end of graft, unable to determine if type ia or ib.Did not fully identify filling of the aneurysm sac.Did visualize lumbar and mesenteric branches appeared to back flow towards the aneurysm sac.44 months post-index contrast ct identified a fusiform infrarenal aaa measuring 8.6x2.5cm in cross section.No visible ¿active¿ endoleak.At this time the patient underwent a secondary procedure for the possible endoleak and/or aortic enlargement.Multiple aortograms did not visualize a type ia or type ib endoleak.No retrograde flow beyond the graft.Two valiant captivia stent grafts were implanted along with three endurant extension limbs.There were no reported complications of the secondary procedure.It was reported that 47 months post the index procedure ct imaging was performed which was reviewed by corelab.No endoleak or stent ring enlargement were noted.Any fracture or stent ring migrations were not examinable due to device overlaps and scan quality.New aortic enlargement of + 23.7mm was observed in comparison to a ct taken 11 months post the index procedure.The maximum aortic diameter measured 96.7mm.No cause was provided.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20491928
Report Number9612164-2024-04787
Device Sequence Number3615237
Product Code MIH
UDI-Device Identifier00763000100742
UDI-Public00763000100742
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model NumberVNMF4343C62TU
Device Catalogue NumberVNMF4343C62TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/21/2024
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale